# SDR ARWA970605

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801801
- Condition: Open
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH LEFT MAIN LANDING GEAR GREEN LIGHT NOT ON.  DOORS NOT LATCHED AND GEAR NOT LATCHED LIGHT ON.  AIRCRAFT LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT GEAR DOWN PROXIMITY SWITCH.  PERFORMED GEAR RETRACTION TEST I/A/W M/M 32-30-0.  NO DEFECTS NOTED.  OPS CHECK NORMAL.
